CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A proof of the Ohsawa-Takegoshi theorem with sharp estimates

Bo Berndtsson (Institutionen för matematiska vetenskaper, Algebra och geometri) ; L. Lempert
Journal of the Mathematical Society of Japan (0025-5645). Vol. 68 (2016), 4, p. 1461-1472.
[Artikel, refereegranskad vetenskaplig]

We give a proof of the Ohsawa-Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Blocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Nyckelord: Bergman kernel, extension, vector bundles



Denna post skapades 2016-12-05.
CPL Pubid: 245827

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)

Ämnesområden

Matematik

Chalmers infrastruktur